MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GalaFlex 3DR; Breast - Absorbable Mesh

TEPHA, INC. - 3005670760 GalaFlex 3DR; Breast - Absorbable Mesh
Model Number 100043-01
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Attorney alleges that the patient underwent breast augmentation surgery on (b)(6) 2022, during which a galaflex 3dr was implanted.On (b)(6) 2023 and/or (b)(6) 2024 and/or (b)(6) 2026, the galaflex mesh was surgically excised due to the reported pain and injury.Patient was injured severely and permanently.As alleged, the patient experienced surgical intervention, mental anguish and pain.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the device was defective.
 
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." the patient's attorney also alleges that the patient had subsequent surgical intervention to remove the mesh; however, no details have been provided.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.Should additional information be provided, a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GalaFlex 3DR
Common Device Name
Breast - Absorbable Mesh
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50471322
Report Number1213643-2026-01121
Device Sequence Number10264563
Product Code OOD
UDI-Device Identifier00810054980001
UDI-Public(01)00810054980001(17)260208(10)LXGU0002
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Model Number100043-01
Device Catalogue NumberFR3D01
Device Lot NumberLXGU0002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale